On the spectral theory of linear operators in Banach spaces
Doklady Akademii Nauk, Tome 131 (1960) no. 1, pp. 21-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_1_a3,
author = {Yu. I. Lyubich and V. I. Matsaev},
title = {On the spectral theory of linear operators in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {21--23},
year = {1960},
volume = {131},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a3/}
}
Yu. I. Lyubich; V. I. Matsaev. On the spectral theory of linear operators in Banach spaces. Doklady Akademii Nauk, Tome 131 (1960) no. 1, pp. 21-23. http://geodesic.mathdoc.fr/item/DAN_1960_131_1_a3/